Nonadditivity in loglinear models using phi-divergences and MLEs



Downloads per month over past year

Pardo Llorente, Leandro and Pardo Llorente, María del Carmen (2005) Nonadditivity in loglinear models using phi-divergences and MLEs. Journal of Statistical Planning and Inference, 127 (1-2). pp. 237-252. ISSN 0378-3758

[thumbnail of PardoLeandro29.pdf] PDF
Restringido a Repository staff only


Official URL:


In this paper three families of test statistics for testing nonadditivity in loglinear models are presented under the assumption of either Poisson, multinomial, or product-multinomial sampling. These new families are based on the phi-divergence measures. The standard method for testing nonadditivity is used, i.e., the two-stage tests procedure. In this procedure the parameters are first estimated using an additive model and then the estimates are treated as known constants for the second stage of the procedure. These test statistics, which are asymptotically chi-squared, generalize the likelihood ratio test for this problem given by Christensen and Utts (J. Statist. Plann. Inference 33 (1992) 333). An example and a simulation study are included.

Item Type:Article
Uncontrolled Keywords:asymptotic distributions; loglinear models; Mandel's model; multinomial sampling; poisson sampling; product-multinomial sampling; non-additivity; variance
Subjects:Sciences > Mathematics > Stochastic processes
ID Code:17735
Deposited On:17 Jan 2013 09:15
Last Modified:12 Dec 2018 18:12

Origin of downloads

Repository Staff Only: item control page